A reflecting function and integral manifolds of differential systems
Differencialʹnye uravneniâ, Tome 28 (1992) no. 6, pp. 984-991
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1992_28_6_a8,
author = {V. I. Mironenko},
title = {A reflecting function and integral manifolds of differential systems},
journal = {Differencialʹnye uravneni\^a},
pages = {984--991},
year = {1992},
volume = {28},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1992_28_6_a8/}
}
V. I. Mironenko. A reflecting function and integral manifolds of differential systems. Differencialʹnye uravneniâ, Tome 28 (1992) no. 6, pp. 984-991. http://geodesic.mathdoc.fr/item/DE_1992_28_6_a8/